American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Pieter Tibboel. Polygonal homographic orbits in spaces of constant curvature. Proc. Amer. Math. Soc. 141 (2013) 1465-1471.
Abstract, references, and article information   
View Article: PDF

[2] Tiancheng Ouyang and Zhifu Xie. Number of central configurations and singular surfaces in the mass space in the collinear four-body problem. Trans. Amer. Math. Soc. 364 (2012) 2909-2932.
Abstract, references, and article information   
View Article: PDF

[3] Marshall Hampton and Richard Moeckel. Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009) 1317-1332. MR 2457400.
Abstract, references, and article information   
View Article: PDF

[4] Alexandre Cabot. Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results. Trans. Amer. Math. Soc. 360 (2008) 103-121. MR 2341995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alessandra Celletti and Luigi Chierchia. KAM stability and celestial mechanics. Memoirs of the AMS 187 (2007) MR 2307840.
Book volume table of contents   

[6] Richard Moeckel. A computer-assisted proof of Saari's conjecture for the planar three-body problem. Trans. Amer. Math. Soc. 357 (2005) 3105-3117. MR 2135737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Moeckel. Isolating blocks near the collinear relative equilibria of the three-body problem. Trans. Amer. Math. Soc. 356 (2004) 4395-4425. MR 2067126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher McCord, Kenneth R. Meyer and Daniel Offin. Are Hamiltonian flows geodesic flows?. Trans. Amer. Math. Soc. 355 (2003) 1237-1250. MR 1938755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Moeckel. Generic Finiteness for Dziobek Configurations. Trans. Amer. Math. Soc. 353 (2001) 4673-4686. MR 1851188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth R. Meyer and Dieter S. Schmidt. From the restricted to the full three--body problem. Trans. Amer. Math. Soc. 352 (2000) 2283-2299. MR 1694376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1